Circular totally semi-ordered groups
Rachůnek, Jiří
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994), p. 109-116 / Harvested from Czech Digital Mathematics Library
Published online : 1994-01-01
Classification:  06F15
@article{120304,
     author = {Ji\v r\'\i\ Rach\r unek},
     title = {Circular totally semi-ordered groups},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {33},
     year = {1994},
     pages = {109-116},
     zbl = {0849.06014},
     mrnumber = {1385751},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120304}
}
Rachůnek, Jiří. Circular totally semi-ordered groups. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994) pp. 109-116. http://gdmltest.u-ga.fr/item/120304/

Droste M. k-homogeneous relations and tournaments, Quart. J. Math. Oxford, (2) 40 (1989), 1-11. (1989) | MR 0985534

Rachůnek J. Semi-ordered groups, Acta UP Olomucensis, Fac. rer. nat., 61 (1979), 5-20. (1979) | MR 0589842

Rachůnek J. Solid subgroups of weakly associative lattice ordered groups, Acta UP Olomucensis, Fac. rer. nat., 105 (1992), Math. 31, 13-24. (1992) | MR 1212601

Rachůnek J. Groupes faiblement réticulés, In: Sémin. Structures Alg. Ordonnées, Univ. Paris VII, No. 42, 1993, (11 pp.). (1993)

Rachůnek J. Varieties of weakly associative lattice groups, (To appear in Czechoslovak Math. J.) | MR 1388612 | Zbl 0870.06016